Rash zithromax

Common Questions and Answers about Rash zithromax

rash

Avatar m tn HI, I would like to know please if like a day or two following 1,5g single dose of zithromax can someone develop an itchy skin rash for 6 days with red spots on the torso and few pimples on the arms and legs, nothing on the face or neck.
Avatar m tn another week later, the pimple went away but then something similar to a rash started happening in my mouth.. My tongue started feeling reaaaally dry and has since become much whiter than it used to be (it isnt thrush, im sure), and white areas started to appear in my mouth, the top left and top right back areas of the roof of my mouth turned white with a rough texture... Im afraid I may have caught syphilis as both the sore and the rash are typical symptoms (am i correct??)...
Avatar f tn ever since I took zithromax a month ago, I haven't felt well. Upset stomach, loose stool,etc.. I have GERD and a hiatal hernia and I am prone to chest pains, etc. Have had many tests and they say there is nothing wrong with my heart. However, ever since I took the meds, I have been having back, shoulder, arm, stomach and chest discomfort. The pain travels and is short lived, and sometimes it gets worse when sitting.
Avatar n tn The description of your rash is not suggestive of syphilis and if you had gotten syphilis, at 3 weeks following exposure you would be likely to have a genital lesion, not a rash. If your rash was syphilis (and I cam confident that it is not, your blood test for syphilis would be postive at that time. The two go together.
Avatar f tn ve had no illness/temperature/fatigue, but in the last couple of days, I have a patchy light rash on my body. It is light red and only itches occasionally. 1: Does this sound indicative of any STI? Trying to find info is difficult. 2: I took a preventative 1g Zithromax around 3 weeks ago - could this be a side effect?
Avatar f tn Four days after that encounter, I began feeling burning during urination, had a white/yellow discharge, and a small rash around the edge of the head of my penis (uncircumcised). Went to the doctor and received a gram of Zithromax and rocephin. Those did nothing to help. He then gave me a 10 day course of doxycycline. That ended 3 days ago. That relieved my burning urination for the most part - I still feel it ever so slightly occasionally (not every time I urinate). Discharge is gone.
Avatar n tn I had unprotected sex with a white college girl of unknown status 7 1/2 weeks ago. I never had a fever or a rash. Around the same time I was put on antibiotics by my doctor for other illnesses. I was on zithromax for 5 days and levaquin after the zithromax. I was tested at 3 weeks and at 7 weeks, both negative. I have felt like I have had swollen glands since the day I hooked up with her. I know that 13 weeks is conclusive, but how promising are my prior results?
Avatar m tn Like another poster I have a flakey, itchy rash behind my ears where they connect to the head. I guess this may be eczema? But at the same time I've developed tiny whiteheads on both sides of my neck between the ears and clavicle. There are also some of these present on my upper chest. And at the same time I have a mild itchy rash in the contact area of my upper thighs and scrotum. Are these connected?
Avatar m tn My limph nodes seem to pulse with pain..then they will calm down...Any suggestions. Now my face is covered with a fine red rash after being out in the sun yesterday...
Avatar n tn t want to make love anymore, when I insisted he said he had to use a condom because of the recurring rash, it had spread to the penis by this time. He told me a few days ago that the doctor prescribed some medication for me too, for what he didn't say. I'm almost afraid to ask what he has!! I just remember him always complaining of having a burning sensation with the rashes. What do u think he has please????????!!!!!!!!
Avatar n tn Hi, I had my doctor pre-emptively treat me after an episode of unprotected vaginal sex for STDs with IM shot of rocephin and PO Zithromax. This was one week after exposure and tests for NGU and chlamydia did come back negative. Almost 8 weeks after the exposure I had a syphillis test and it was negative. I never had any symptoms of primary or secondary syphillis, but now my husband has a weird rash and my googling for answers has led to all kinds of scary things.
Avatar f tn No rash but what I've read on the internet that part comes later on in syphlis and if it's in the eyes it's a serious matter.
280418 tn?1306325910 I was taking zithromax and made it through 10 days before I started itching all over and started developing a rash. Due to past allergic reactions from other anitibiotics I didn't waste any time getting treatment. I stopped taking the med on Sunday and saw my Dr. yesterday who also agreed I needed to stop the zith and had me go to the ER. AT the ER they gave ma an injection of Decadron (a steriod) and want me to continue on steriods and Atarax.
Avatar f tn When I stopped, it seemed like he got a rash too.. Recently sick, he was presribed Zithromax which appears to have gotten rid or lessened the rash.. I know baby's get a lot of rashes so I dont know if it was related but I thought id mention it.. However, you could always see his rash it wasnt aggravted by water... PLS HELP! God bless!
Avatar m tn They took urine and blood to test and gave me a shot of Rocephin and a prescription for Zithromax. I have to wait until morning to get the Zithromax. I'll get the test results in about a week. Hopefully this was all just anxiety.
Avatar m tn As a I mentioned in my last thread on the HIV forum, 24 hours after the encounter I went for preventative medicine and test here in Massachusetts (250mg Rocephen, 1mg Zithromax and a shot on Penicillin) all test were negative but I believe 24 hours would be the wrong time to test.
4315059 tn?1352675085 Years ago I was prescribed zithromax. I took the pills as I should but was not told to go on probiotics. Soon after I got a massive fungal rash on my back, and got bad dandruff. Later, I noticed that I had what seemed to be "ear dandruff", and my ear was sometimes itchy. After months of tryin I finally got rid of the rash on my back, but the dandruff has persisted for years. Now I have had a painful earache went to the hospital emergency room one evening.
Avatar f tn ve taken since April are Avelox, Zithromax, Clindamycin and Biaxin (all of which I haven taken previously over the years w/ no problems). Each time I take one of these the symptoms are the same: after a few days of taking the med I start to experience itchiness, tightness, pressure inside my chest, like the sensation that something is in there. This continues until about 2 weeks after finishing the antibiotic.
Avatar n tn Also after the treatment I did some research and found that a rash was associated with this infection. I did have this rash about 2 months ago but at the time I did not know what is was and then it went away. My question is was the treatment I received good enough or should I be worried that it did not go away. Also if I had sex with my girl it is possible she also got GC arthritis infection or just Gonnorehea. Please advise I am very worried i am not clear.
Avatar m tn They gave me the 1000mg dose of Zithromax and so far it has been 3 days and the burning at the tip of the urethra and abdominal pain is gone, swelling came down a little, but the top half of the hole still has a little bit of swelling that looks like lips. I just noticed that since I took the Zithromax the area around my mouth gets this numb tingling/burning feeling that comes and goes and i get the same feeling in my genital area.